Alert archive / New York / Lakeshore Flood Warnings in 2012
Lakeshore Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood warning at Apr 22, 2012, 6:39 PM EDT for Monroe County, New York. It took effect at Apr 23, 2012, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 6:39 PM EDT (22:39 UTC)
- In effect from
- Apr 23, 2012, 2:00 AM EDT
- Expired
- Apr 23, 2012, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WHUS41 KBUF 222239 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 639 PM EDT SUN APR 22 2012 NYZ003-230645- /O.UPG.KBUF.LS.A.0003.120423T0600Z-120423T1800Z/ /O.NEW.KBUF.LS.W.0005.120423T0600Z-120423T1800Z/ MONROE- 639 PM EDT SUN APR 22 2012 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 AM EDT MONDAY MORNING TO 2PM MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKESHORE FLOOD WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. THE LAKESHORE FLOOD WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTHEAST FACING SHORELINE OF MONROE COUNTY... ESPECIALLY BRADDOCK BAY. * LAKE SHORE FLOODING...NORTH TO NORTHEAST WINDS TO 40 MPH ON LAKE ONTARIO WILL CAUSE WAVES TO BUILD UP TO 14 FEET. * TIMING...OVERNIGHT SUNDAY NIGHT THROUGH EARLY MONDAY AFTERNOON. * IMPACTS...LARGE WAVES MAY IMPACT LOCATIONS EXPOSED TO A NORTH AND NORTHEAST FLOW. WAVE ACTION COULD IMPACT UNSHELTERED HARBORS...AND PROPERTY BUILT VERY CLOSE TO THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING, IS IMMINENT, OR IS EXPECTED TO OCCUR WITHIN THE NEXT 12 HOURS. PEOPLE IN THE WARNING AREA SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN TO LOCAL RADIO...TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && $$ SMITH
3 follow-up statements
589 WHUS41 KBUF 230212 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1012 PM EDT SUN APR 22 2012 NYZ003-231015- /O.CON.KBUF.LS.W.0005.120423T0600Z-120423T1800Z/ MONROE- 1012 PM EDT SUN APR 22 2012 ...LAKESHORE FLOOD WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... * LOCATIONS...NORTHEAST FACING SHORELINE OF MONROE COUNTY... ESPECIALLY BRADDOCK BAY. * LAKE SHORE FLOODING...NORTH TO NORTHEAST WINDS TO 40 MPH ON LAKE ONTARIO WILL CAUSE WAVES TO BUILD UP TO 14 FEET. * TIMING...OVERNIGHT SUNDAY NIGHT THROUGH EARLY MONDAY AFTERNOON. * IMPACTS...LARGE WAVES MAY IMPACT LOCATIONS EXPOSED TO A NORTH AND NORTHEAST FLOW. WAVE ACTION COULD IMPACT UNSHELTERED HARBORS...AND PROPERTY BUILT VERY CLOSE TO THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING... IS IMMINENT... OR IS EXPECTED TO OCCUR WITHIN THE NEXT 12 HOURS. PEOPLE IN THE WARNING AREA SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN TO LOCAL RADIO...TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && $$ RSH
891 WHUS41 KBUF 230817 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 417 AM EDT MON APR 23 2012 NYZ003-231630- /O.CON.KBUF.LS.W.0005.000000T0000Z-120423T1800Z/ MONROE- 417 AM EDT MON APR 23 2012 ...LAKESHORE FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * LOCATIONS...NORTHEAST FACING SHORELINE OF MONROE COUNTY... ESPECIALLY BRADDOCK BAY. * LAKE SHORE FLOODING...NORTH TO NORTHEAST WINDS TO 40 MPH ON LAKE ONTARIO WILL CAUSE WAVES TO BUILD UP TO 14 FEET. * TIMING...THROUGH EARLY THIS AFTERNOON. * IMPACTS...LARGE WAVES MAY IMPACT LOCATIONS EXPOSED TO A NORTH AND NORTHEAST FLOW. WAVE ACTION COULD IMPACT UNSHELTERED HARBORS...AND PROPERTY BUILT VERY CLOSE TO THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING... IS IMMINENT... OR IS EXPECTED TO OCCUR WITHIN THE NEXT 12 HOURS. PEOPLE IN THE WARNING AREA SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN TO LOCAL RADIO...TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && $$
343 WHUS41 KBUF 231400 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1000 AM EDT MON APR 23 2012 NYZ003-231500- /O.CAN.KBUF.LS.W.0005.000000T0000Z-120423T1800Z/ MONROE- 1000 AM EDT MON APR 23 2012 ...LAKESHORE FLOOD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKESHORE FLOOD WARNING. WINDS AND WAVES HAVE NOT PICKED UP AS MUCH AS EARLIER ANTICIPATED ON LAKE ONTARIO...AND WILL TEND TO SLOWLY DIMINISH THROUGH THE REMAINDER OF THE DAY. FOR THIS REASON...THE LAKESHORE FLOOD WARNING HAS BEEN CANCELLED. $$ JJR
What forecasters said that day
The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood warning went out at Apr 22, 6:20 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 22, 6:20 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
620 PM EDT SUN APR 22 2012
.SYNOPSIS...
A SIGNIFICANT EAST COAST STORM WILL SPREAD RAIN AND SNOW ACROSS THE
REGION TONIGHT AND MONDAY CONTINUING INTO TUESDAY. LATE SEASON SNOW
WILL ACCUMULATE ACROSS WESTERN NEW YORK AND THE HEAVY/WET NATURE MAY
CAUSE DOWNED TREES AND POWER OUTAGES IN SOME AREAS PORTIONS TONIGHT
THROUGH TUESDAY. ESPECIALLY THE HIGHER TERRAIN OF SOUTHERN TIER OF
WESTERN NEW YORK. TEMPERATURES WILL MODERATE THROUGH THE REST OF THE
WEEK WITH ANOTHER CHANCE FOR RAIN LATE WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
REGIONAL RADARS SHOWING LEADING EDGE OF LARGE RAIN SHIELD PUSHING
NORTHWARD ACROSS EASTERN PENNSYLVANIA INTO SOUTHERN AND EASTERN NEW
YORK STATE AHEAD OF SURFACE LOW CENTERED ALONG THE CAROLINA COAST.
THIS PRECIPITATION SHIELD WILL CONTINUE TO SPREAD NORTHWEST
TONIGHT AS THE DEEPENING LOW LIFTS TO THE VICINITY OF SOUTHERN NEW
JERSEY BY 06Z...THEN TO NEAR NEW YORK CITY BY 12Z MONDAY MORNING.
HUGE FORECAST CHALLENGE WILL BE WITH THE PLACEMENT OF THE EXPECTED TIGHT
THERMAL GRADIENT. AS THE SURFACE LOW LIFTS NORTHWARD AND MOVES
CLOSER TO THE AREA...BACKING FLOW WILL ROTATE COLDER AIR INTO
WESTERN PORTIONS OF THE STATE...WITH THE 850 MB 0C DEGREE ISOTHERM
PUSHING EASTWARD ACROSS THE GENESEE VALLEY INTO THE WESTERN FINGER
LAKES. WE EXPECT RAIN TO CHANGE OVER TO SNOW ACROSS WESTERN SECTIONS
BY MIDNIGHT OR SHORTLY THEREAFTER AS THIS COLD AIR ARRIVES. HIGHER
ELEVATIONS WILL SEE A CHANGE OVER SOONER. WELLSVILLE IS ALREADY
REPORTING SNOWFALL IN ALLEGHENY COUNTY AND THE GRIDS HAVE BEEN
UPDATE TO ACCOUNT FOR THIS EARLY ONSET.
TEMPERATURES ALOFT WILL CONTINUE TO COOL MONDAY AS THE LOW SLOWLY
WORKS ACROSS EASTERN NEW YORK. NEARLY ALL MODEL SOLUTIONS SUGGESTING
THE PRIMARY DEFORMATION AXIS WILL SET UP ACROSS WESTERN NEW YORK
WITH THIS AREA THE MOST LIKELY AREA TO RECEIVE HEAVY SNOWFALL.
THERE IS LITTLE CHANGE TO EXPECTED SNOWFALL AMOUNTS WITH THE
HEAVIEST AMOUNTS ACROSS THE WESTERN SOUTHERN TIER...IN THE 7 TO 14
INCH RANGE WITH AMOUNTS TAPERING OFF CLOSER TO THE LAKE ONTARIO
SHORELINE AND THE LOWEST ELEVATIONS ALONG LAKE ERIE. WARNINGS AND
STATEMENTS ISSUED WILL PINPOINT THE MOST PROBABLE IMPACTS...WHICH
INCLUDE HEAVY SNOW AND WINDS.
IN ADDITION...A STRONG 50 TO 60 KNOT LOW LEVEL JET WILL DEVELOP
OVERNIGHT TONIGHT AND CONTINUE THROUGH A GOOD PART OF MONDAY. AN
INCREASING SURFACE PRESSURE GRADIENT WILL BRING STRONG WINDS TO
THE SOUTH SHORE LAKE ONTARIO COUNTIES. THESE AREAS WILL BE PLACE IN
A WIND ADVISORY TO COVER THE THREAT.
ALONG WITH THE HEAVY WET SNOW...THERE WILL BE THE POTENTIAL FOR SOME
THUNDERSNOW. LOCAL RESEARCH FROM THIS OFFICE HAS SHOWN THAT
FAVORABLE CONDITIONS FOR THUNDERSNOW INCLUDES A DEEP MIXED PHASE
CLOUD LAYER (>4K FT) AND A TALL ENOUGH CLOUD (GEN >10K FT) FOR ANY
GENERATED CHARGE TO SEPARATE. THESE CONDITIONS WILL CERTAINLY BE MET
AS THE MIXED PHASE CLOUD WILL BE ROUGHLY 10K FT DEEP WITH MODERATE
SYNOPTIC LIFT THROUGH A WEAKLY CAPPED MOIST ENVIRONMENT. THUNDERSNOW
IS MOST LIKELY EXPERIENCED WITHIN SINGLE BANDED LAKE SNOWS
(PARTICULARLY EARLY SEASON EVENTS)...AND IN DEFORMATION ZONES OF
MARGINALLY COLD SYNOPTIC STORMS WHERE MIXED PRECIPITATION IS COMMON.
THE PRESENCE OF GRAUPEL IS NEEDED TO ALLOW ELECTRIFICATION TO BEGIN
AND THUS THE NEED FOR THE DEEP MIXED PHASE CLOUD. THE CHANCE FOR
THUNDER HAS BEEN ADDED TO THE HEAVY SNOW AREAS.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
GFS AND ECMWF REMAIN IN AGREEMENT DURING MONDAY NIGHT ON THE
INTENSITY OF THE SURFACE LOW AND UPPER CLOSED LOW...GFS IS A LITTLE
STRONGER. THE SIGNIFICANT FACTOR IS THE CONCURRENT PLACEMENT OF THE
WELL DEFINED DEFORMATION ZONE ACROSS WESTERN NY AND THE ASSOCIATED
COLD BOUNDARY LAYER AND MID LEVEL TEMPS. WILL CONTINUE WITH
CATEGORICAL POPS ACROSS WESTERN NY...WEST OF THE GENESEE
VALLEY...AND P-TYPE WILL ALSO REMAIN AS SNOW. WINTER WEATHER
GUIDANCE INDICATES THE SNOW TO CONTINUE TO ACCUMULATE WITH ANOTHER 2
TO 4 INCHES FOR THE 8 EASTERN NY COUNTIES THROUGH DAYBREAK ON
TUESDAY.
AS THE THERMAL PATTERN REMAIN WARM ON THE EAST SIDE OF THE
LOW...WILL KEEP THE PRECIP TYPE AS RAIN FROM THE FINGER LAKES TO
CENTRAL AND NORTHERN NY. SOME SNOW WILL MIX IN AT THE HIGHEST
ELEVATIONS OF THE TUG HILL PLATEAU BUT ANY ACCUMULATIONS WILL BE
MINOR AND WET/SLUSHY.
THE UPPER TROUGH AND SURFACE LOW WILL SLOWLY LIFT TO THE NORTH ON
TUESDAY...BUT WILL CONTINUE TO INFLUENCE THE REGION WITH COOL/MOIST
AIR AND WE WILL CONTINUE TO HAVE A MIX OF RAIN AND SNOW...LITTLE
ADDITIONAL SNOW ACCUMULATION EXPECTED.
LOWS MONDAY NIGHT WILL BE NEAR OR JUST BELOW FREEZING ACROSS MUCH OF
WESTERN NY AND TO THE MID 30S ALONG THE LAKESHORES AND WARMER MID TO
UPPER 30S FOR CENTRAL AND NORTHERN NY. HIGHS ON TUESDAY WILL BE ONLY
IN THE UPPER 30S TO THE LOWER 40S.
GFS AND ECMWF DIVERGE ON WEDNESDAY WITH THE TRACK OF A CLIPPER
TRAILING THE LARGER UPPER TROUGH. WENT WITH A BLEND OF THE TWO AND
BROUGHT RAIN BACK TO THE REGION ON WEDNESDAY EVENING AND
NIGHT...MIXED WITH SNOW AT TIMES ESPECIALLY OVER THE TUG HILL
PLATEAU. TEMPS ON WEDNESDAY WILL STILL BE QUITE CHILLY WITH HIGHS IN
THE MID 40S TO LOWER 50S...10 TO 15 DEGREES BELOW SEASONAL
AVERAGES. LOWS ON WEDNESDAY NIGHT WILL BE HELD UP BY THE CLOUDS AND
PRECIP...MAINLY IN THE MID 30S TO NEAR 40 ALTHOUGH THE HIGHER
ELEVATIONS MAY BE CLOSER TO THE LOW 30S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
GFS AND ECMWF ARE MORE DIFFERENT ON THURSDAY AND FRIDAY THAN THEY
HAVE BEEN OF LATE. CHOSE TO GO MORE WITH THE PERSISTENCE FORECAST OF
DRYING THINGS OUT BY FRIDAY AND MAINTAINING DRY BUT COOL WEATHER
THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS IN ACROSS THE REGION.
EACH NIGHT THROUGH THE WEEK WILL HAVE LOW TEMPERATURES NEAR OR BELOW
FREEZING...THE EXCEPTION BEING THOSE LOCATIONS WITHIN THE MODERATING
INFLUENCES OF THE GREAT LAKES. HIGH TEMPS WILL REMAIN ABOUT 10
DEGREES BELOW NORMAL ON THURSDAY THROUGH SATURDAY...THE TREND A BIT
WARMER ON SUNDAY.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
WIDESPREAD MVFR CIGS ACROSS THE REGION...WITH IFR THROUGH THE
SOUTHERN TIER WILL CONTINUE INTO THIS EVENING WITH A MOIST NORTHEAST
FLOW OFF LAKE ONTARIO. RADAR IS PICKING UP A BAND OF RAIN SHOWERS
ACROSS WESTERN NY AS OF 22Z AHEAD OF THE MAIN PRECIP SHIELD FROM A
DEEPENING LOW LIFTING INTO THE NORTHEAST. VCSH HAS BEEN ADDED TO
ACCOUNT FOR THESE SHOWERS AHEAD OF THE STEADY RAIN EXPECTED AROUND
03Z. CONDITIONS WILL LOWER TO IFR OVERNIGHT AS THE PRECIPITATION
SPREADS OVER THE REGION. THE RAIN WILL CHANGE TO SNOW ACROSS THE
WESTERN AIRFIELDS AFTER 06Z...WITH POSSIBLE LIFR CONDITIONS
DEVELOPING BY 12Z.
NORTH TO NORTHEAST WINDS THROUGH THE PERIOD WILL GRADUALLY INCREASE
IN SPEED AS LOW PRESSURE MOVE UP THE EASTERN SEABOARD. SURFACE
WINDS WILL GUST TO 30 KNOTS AT TIME.
IFR CONDITIONS WILL PREVAIL MONDAY IN SNOW WEST OF THE FINGER LAKES
AND RAIN ACROSS THE FINGER LAKES AND EASTWARD. NORTH TO NORTHEAST WINDS
MAY INCREASE TO OVER 35 KNOTS.
OUTLOOK...
MONDAY NIGHT...IFR/MVFR. RAIN OR SNOW LIKELY.
TUESDAY THROUGH THURSDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
FRIDAY...VFR.
&&
.MARINE...
GALE WARNINGS IN EFFECT FOR BOTH LAKES OVERNIGHT THROUGH MONDAY
AS NORTHEAST WINDS INCREASE AHEAD OF A DEEPENING AREA OF LOW
PRESSURE MOVING UP THE EAST COAST. AS THIS LOW TRACKS NEAR THE
EASTERN END OF THE LAKE LATE MONDAY EXPECT A QUICK DROP IN WIND
SPEEDS.
ON THE RIVERS A TIGHTENING PRESSURE GRADIENT AT THE SURFACE WILL
PRODUCE STRONG NORTHEAST WINDS THAT WILL FUNNEL UP THE SAINT
LAWRENCE VALLEY MONDAY. THIS WILL WARRANT A SCA ON THE RIVER EARLY
MORNING ON MONDAY THROUGH THE AFTERNOON HOURS. A SCA HAS ALSO BEEN
ISSUED ON THE NIAGARA RIVER FOR NORTHERLY WINDS THAT WILL REACH AND
EXCEED 20 KNOTS.
&&
.CLIMATE...
LATE SEASON SNOWS ARE NOT UNHEARD OF HERE IN WESTERN AND CENTRAL NEW
YORK. BUFFALO HAS HAD 10 CALENDAR DAY SNOW EVENTS OF AN INCH OR MORE
AFTER THE DATE OF APRIL 22ND. RECENT EVENTS INCLUDE MAY 7TH 1989
WHEN 7.9 INCHES FELL...AND RECENTLY APRIL 24TH 2005 WHEN 1.2
INCHES OF SNOW FELL.
IN ROCHESTER EVENTS ARE SLIGHTLY MORE COMMON WITH 18 SUCH EVENTS OF
ONE INCH OF SNOW OR GREATER ON A CALENDAR DAY AFTER THE DATE OF APRIL
22ND. RECENT EVENTS INCLUDE APRIL 25TH 1983 WHEN 3.5 INCHES OF
SNOW FELL...MAY 7TH 1989 WHEN 10.7 INCHES OF SNOW FELL AND MAY
12TH 1996 WHEN 1.1 INCHES FELL.
SNOWFALL RECORDS FOR BUFFALO ON APRIL 23RD IS 0.8 INCHES SET IN
1927...AND FOR ROCHESTER 0.8 INCHES SET IN 1956.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING FROM 11 PM THIS EVENING TO 7 AM EDT
TUESDAY FOR NYZ012-019>021-085.
WIND ADVISORY FROM 4 AM TO 4 PM EDT MONDAY FOR NYZ001>007.
WINTER WEATHER ADVISORY FROM 2 AM MONDAY TO 7 AM EDT TUESDAY
FOR NYZ001>003-014.
LAKESHORE FLOOD WATCH FROM 2 AM EDT MONDAY THROUGH MONDAY
AFTERNOON FOR NYZ003.
WINTER STORM WARNING FROM 2 AM MONDAY TO 7 AM EDT TUESDAY FOR
NYZ010-011-013.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY
FOR LEZ020.
GALE WARNING FROM MIDNIGHT TONIGHT TO 7 PM EDT MONDAY FOR
LEZ040-041.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 AM
EDT TUESDAY FOR LOZ030.
GALE WARNING FROM MIDNIGHT TONIGHT TO 7 PM EDT MONDAY FOR
LOZ042>045-062>065.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM
EDT MONDAY FOR SLZ022-024.
&&
SYNOPSIS...SMITH/TMA
NEAR TERM...RSH/SMITH/TMA
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...SMITH/TMA
MARINE...TMA
CLIMATE...THOMASHazardous weather outlook, Apr 22, 10:14 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1014 AM EDT SUN APR 22 2012 NYZ003-231415- MONROE- 1014 AM EDT SUN APR 22 2012 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... ...LAKESHORE FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. LAKESHORE FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. LAKESHORE FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010>014-021-231415- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO- ALLEGANY- 1014 AM EDT SUN APR 22 2012 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-231415- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 1014 AM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-SLZ022-024-231415- UPPER NIAGARA RIVER AND BUFFALO HARBOR- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1014 AM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042-062-231415- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1014 AM EDT SUN APR 22 2012 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-231415- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1014 AM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-085-231415- CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 1014 AM EDT SUN APR 22 2012 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:34 AM EDT | Gale Watch | BUF | 11 hr | |
| Apr 22, 4:34 AM EDT | Gale Warning | BUF | 30 hr | |
| Apr 22, 4:34 AM EDT | Small Craft Advisory | BUF | 3 days | |
| Apr 22, 4:36 AM EDT | Winter Storm Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Jefferson and 7 more | 47 hr |
| Apr 22, 10:09 AM EDT | Lakeshore Flood Watch | BUF | Monroe | 9 hr |
| Apr 22, 3:38 PM EDT | Wind Advisory | BUF | Cayuga, Jefferson, Lewis, Monroe, Niagara, Orleans and 2 more | 18 hr |
| Apr 22, 3:53 PM EDT | Winter Weather Advisory | BUF | Monroe, Niagara, Ontario, Orleans | 18 hr |
Nearby
Lakeshore Flood Warnings in New York, 2012Every lakeshore flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.